# SDR IPXA2016030500368

- Difficulty date: February 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Bs 2122-2160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FUSELAGE EXTERIOR SKIN CORRODED, LT SIDE, BS 2122-2160 FABRICATED AND INSTALLED REPAIR BETWEEN BS 2140- 2163, L33L-L35L IAW SRM 53-70-01, REPAIR 3, FIG 201.
